# SDR HALA2019031500127

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 25,933 hours, 4,157 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Rvdt
- Condition: Faulty
- Location: Flight Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENG START STATUS MSG PAGE INDICATING CAT 3 SINGLE ONLY/INOP SYS CAT 3 DUAL. PERFORMED OPERATIONAL TEST OF THE THS SERVO LOOPS PER AMM 27-96. TEST FAILED FOR PRIM2. T/S PER FIM TASK 27-40-00-810-811-A DRIFT OF THE RVDT MON. R/R RVDT MON PER AMM 27-44-15 AND R/R DIGITAL ELECTRONIC MODULE PER AMM 27-44-34. NO FAULTS.
